# SDR EIA2008004

- Difficulty date: December 28, 2007
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 28,884 hours, 8,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 48 TAIL CONE STATION 2700 RT SIDE DENTED 2 PLACES JUST AFT OF APU INLET DOOR.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PER B747 SRM 53-00-01 FIGURE 201 SHEET 5 TABLE III.
